欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  14 篇文章
     
     
 
Analysis of KCSE Performance in Nakuru County: A Generalized Estimating Equations Approach

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2217-2225
       
 
A Review of Wavelets Solution to Stochastic Heat Equation with Random Inputs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2226-2239
       
 
Reflected BSDEs Driven by Lévy Processes and Countable Brownian Motions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2240-2247
       
 
Four Nontrivial Solutions for Kirchhoff Problems with Critical Potential, Critical Exponent and a Concave Term

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2248-2256
       
 
Regular Elements of the Semigroup <i>B</i><sub> X </sub> (<i>D</i>) Defined by Semilattices of the Class Σ<sub>2</sub> (<i>X</i>, 8) and Their Calculation Formulas

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2257-2278
       
 
Revealed Cores: Characterizations and Structure

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2279-2291
       
 
Some General Inequalities for Choquet Integral

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2292-2299
       
 
Rayleigh-Benard Instability in a Horizontal Porous Layer Affected by Rotation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2300-2310
       
 
Investigation and Analysis of Satisfaction of Rail Transit Transfer Station Facilities in Changchun

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2311-2318
       
 
The Schultz Index and Schultz Polynomial of the Jahangir Graphs <i> J </i><sub>5, <i> m </i></sub>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 14 Page: 2319-2325